# SDR SIMA200930003

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 25,011 hours, 2,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE CARGO DOOR SILL CORRODED AT FRAME 66.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CARGO DOOR SILL IN ACCORDANCE WITH EMBRAER SRM 51-40-02.  THE AIRCRAFT RETURNED TO SERVICE.
